# SDR DALA2023122810692

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 92,005 hours, 16,798 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 1812 -SMKE/FUME- ON FINAL, SMOKE STARTED COMING FROM RADAR CONTROL PANEL, WENT AWAY AFTER LANDING, AFTER SETTING TO TEST. PANEL MODE WAS SELECTED TO TEST THEN OFF. CORRECTIVE ACTION: REPLACED WEATHER RADAR PANEL. (LP 5099725)
